We present an algorithm for nding almost optimal partitions of the unit interval [0; 1) according to given nonatomic measures 1; 2; : : : ; n. This algorithm is based on the idea of Riemann integral and the linear programming method. We also discuss the number of cuts needed for nding the optimal partitions.

On Finding Optimal Partitions of a Measurable Space / Dall'Aglio, Marco; Legut, Jerzy; Wilczynski, Maciej. - In: MATEMATYKA STOSOWANA. - ISSN 1730-2668. - 43:2(2015), pp. 193-206. [10.14708/ma.v43i2.754]

On Finding Optimal Partitions of a Measurable Space

DALL'AGLIO, MARCO;
2015

Abstract

We present an algorithm for nding almost optimal partitions of the unit interval [0; 1) according to given nonatomic measures 1; 2; : : : ; n. This algorithm is based on the idea of Riemann integral and the linear programming method. We also discuss the number of cuts needed for nding the optimal partitions.
Fair division, cake cutting, measurable space, optimal partitioning
On Finding Optimal Partitions of a Measurable Space / Dall'Aglio, Marco; Legut, Jerzy; Wilczynski, Maciej. - In: MATEMATYKA STOSOWANA. - ISSN 1730-2668. - 43:2(2015), pp. 193-206. [10.14708/ma.v43i2.754]
File in questo prodotto:
File Dimensione Formato  
OP_MathematicaApplicanda.pdf

Solo gestori archivio

Descrizione: Copia personale dell'articolo pubblicato
Tipologia: Documento in Post-print
Licenza: DRM non definito
Dimensione 1.77 MB
Formato Adobe PDF
1.77 MB Adobe PDF   Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11385/161448
Citazioni
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact